# SDR AU000392

- Difficulty date: May 12, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Bracket
- Part number: 1178016602
- Condition: Cracked
- Location: Main Rotor Blade
- Component: Main Rotor Blade, 11780166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE VIBRATION ABSORBER LOWER BRACKET CRACKED.
